# SDR UPS98827274

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841501
- Condition: Repaired
- Location: Bs 1180 & 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, 2 Z-FITTINGS AND STA 1180 AND 1200 L33R TO L34R INSTALLED NOT PER SRM.  FABBED 2 501 FITTING IAW DAC DWG 3755841, LOCATED AND DRILLED FITTINGS IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 53-2-0 AND 51-1-20D.
